# SDR MWEA040154

- Difficulty date: August 25, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- Aircraft time: 43,172 hours, 44,196 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 9957871501
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S AFT INBOARD SEAT TRACK IS WORN.  FABRICATED AND INSTALLED CHANNEL.
